# SDR AXSA2016080800001

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N195WA
- Make and model: Beech A99
- Aircraft serial: U38
- Aircraft time: 3,733,809 hours, 53,486 cycles
- Engine: Pwa PT6A20
- Engine time: 2,751 hours, 4,661 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210624
- Part serial: 144313PV
- Condition: Bypassing
- Location: Zone 600
- Part time: 3,938 hours, 4,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON FLIGHT, CALLED FLIGHT CONTROL VIA UNICOM AT 1140Z  TO TELL US HE WAS TAXING BACK TO RAMP.  WHILE INCREASING POWER FOR TAKEOFF, PROP WENT INTO FEATHER.
